Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theorem on surface area


Author: R. G. Helsel
Journal: Trans. Amer. Math. Soc. 61 (1947), 443-453
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1947-0020625-8
MathSciNet review: 0020625
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Helsel and T. Radó, The transformation of double integrals, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 83-102. MR 0008253 (4:269f)
  • [2] C. B. Morrey, An analytic characterization of surfaces of finite Lebesgue area, Amer. J. Math vol. 58 (1936) pp. 312-322.
  • [3] T. Radó, Über das Flächenmass rektifizierbarer Flächen, Math. Ann. vol. 100 (1928) pp. 445-479. MR 1512495
  • [4] -, On surface area, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 102-106. MR 0011712 (6:204f)
  • [5] -, On continuous mappings of Peano spaces, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 420-454. MR 0014419 (7:282e)
  • [6] -, Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, not yet published.
  • [7] T. Radó and P. Reichelderfer, On a stretching process for surfaces, Amer. J. Math. vol. 61 (1939) pp. 645-650. MR 0000047 (1:8f)
  • [8] J. W. T. Youngs, The additivity of the Lebesgue area, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 779-784. MR 0008839 (5:62d)
  • [9] -, The topological theory of Fréchet surfaces, Ann. of Math. vol. 45 (1944) pp. 753-785. MR 0012222 (6:278b)
  • [10] -, Curves and surfaces, Amer. Math. Monthly vol. 51 (1944) pp. 1-11. MR 0009984 (5:233e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0020625-8
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society